Jump to content

Experiencing Wierd Side Effects Of Zoloft


Lauren78
 Share

Recommended Posts

Alright, I have been on the generic of Zoloft, sertraline, for two weeks now. And since a few days after starting it I have been more lightheaded and having dizzy feelings than normal. I also have been getting frequent headaches. At other times my head just feels odd...like it's cloudy or stuffy inside...sometimes like it's twitching. I don't know how to explain it, but it feels odd...but isn't messing with my cognition. Is all of this normal? Has anyone else felt like this on Zoloft or any other SSRI?

I am assuming it's from the sertraline. I have a follow up in 2 weeks with my electrophysiologist, but wanted to see if anyone else has experienced this.

Thanks,

Lauren

Link to comment
Share on other sites

Hi Lauren,

when I first started taking my SSRI (paroxetine) I felt really dizzy and drunk. It was different to my POTS brain-fog or dizziness, just a horrible sensation that I wasn't quite there. I also had some weired visual disturbances with vertigo, flashing lights and people and objects/walls coming closer then further away from me. I had really dilated pupils - so large that there was hardly any of the coloured iris showing arround my pupils.

After the first day I cut my dose in half and on my doctor's advice forced myself to live through the side-effects. The firs 2 weeks were the worst for side-effects then they slowly faded over the next 6 weeks. If you can put up with the symptoms for now I would try to stick with the medication until you can discuss it at your follow up appointment.

Flop

Link to comment
Share on other sites

Hi Lauren,

When I started on zoloft I had a similar experience. I'd describe it as a feeling that I was kind of out of touch with reality - like being under water almost. Either way it was an annoying side effect for awhile and then it did go away. How much zoloft do they have you taking? For me I think they originally recommended 50 mg, but I always found I felt better at 25 mg.

good luck,

Pam

Link to comment
Share on other sites

Thank you to both of you. Sounds like this is pretty normal then as a side effect. I can stick it out, seeing as how it appears it does eventually subside. It's only been just over two weeks...so hopefully in another few weeks the side effects will be gone. Thanks so much for your input!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...